# SDR MALA040888

- Difficulty date: November 6, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 1353
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, EMERGENCY POWER SUPPLY 3301-51, S/N 1353 FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY P/N 3301-31, UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 11/12/04.
